# SDR RRXA000679

- Difficulty date: February 25, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5769600
- Condition: Worn
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND A SCREW HOLE WORN AT THE RIGHT WING L/E LWR SKIN AT XFS 663, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED SKIN IAW DC-8 SRM 57-2-0 FIG 2A.
